# SDR DHL2008765029

- Difficulty date: January 9, 2008
- Submitted: March 23, 2008
- Operation: Air carrier
- Aircraft: N765AT
- Make and model: Boeing 727264
- Aircraft serial: 23014
- Aircraft time: 55,554 hours, 29,955 cycles
- System (JASC): 5755 · Spoilers
- Part: Skin
- Condition: Cracked
- Location: Nr 4 Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C CHECK, NR 4 SPOILER NR 2 HINGE CUT OUT ON LT WING TRAILING EDGE CRACKED.  STOP DRILLED CRACK DIAMETER 0.250 INCH AND FABRICATED REPAIR DOUBLER IAW SRM 51-10-1 AND 57-30-4 FIG 10, NDT CONFIRMED STOP DRILL END STOP CRACK IAW NDT MM CH 51-00-00 PART 6 FIG 25.  TREATED AND PRIMED PARTS IAW SRM 51-10-2.  INSTALLED REPAIR DOUBLER AT NR 4 SPOILER NR 2 HINGE CUT OUT ON LT WING TRAILING EDGE IAE SRM 57-30-4 FIG 10 AND 51-30-2.
